Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
32 p, 390.2 KB A symmetry result for cooperative elliptic systems with singularities / Biagi, Stefano (Università Politecnica della Marche. Dipartimento di Ingegneria Industriale e Scienze Matematiche) ; Valdinoci, Enrico (University of Western Australia. Department of Mathematics and Statistics) ; Vecchi, Eugenio (Università degli Studi di Trento. Dipartimento di Matematica)
We obtain symmetry results for solutions of an elliptic system of equationpossessing a cooperative structure. The domain in which the problem is set maypossess "holes" or "small vacancies" (measured in terms of capacity) along which thesolution may diverge. [...]
2020 - 10.5565/PUBLMAT6422010
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 621-652 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.